# SDR V0XD20150504124

- Difficulty date: May 3, 2015
- Submitted: May 4, 2015
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N340CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10062
- Aircraft time: 31,478 hours, 22,517 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: SH67032123
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FLOOR SILL AT FS 280.00 IS CORRODED.  R &R RT FLOOR SILL, PN SH670-3212-3, AT FS 280.00 IAW SRM 20-70-00, 51-42-06, 51-40-11, 51-21-11 & 51-25-21.
